Fastum Gel 2.5% 50g

KSh850.00

FASTUM

Buy on MYDAWA

Category:

Fastum gel 50g contains Ketoprofen 2.5% w/w which is used in rheumatic pain and musculoskeletal pain. Fastum Gel is a non-steroidal anti-inflammatory drug (NSAID). It works by blocking the release of certain chemical messengers that cause fever pain and inflammation (redness and swelling).

Reviews

There are no reviews yet.

Be the first to review “Fastum Gel 2.5% 50g”

Your email address will not be published.

Shopping Cart